MAUDE Adverse Event Report: STERIS CANADA ULC RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET

STERIS CANADA ULC RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET
Medical Device Problem Codes Insufficient Device Problem Information (3190); Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained a laceration to their hand while cleaning their reliance endoscope drying and storage cabinet.It is unknown if the employee sought or received medical treatment.
 
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician inspected the reliance endoscope drying and storage cabinet and found sharp edges around the unit's door frame.Service measures were put into place and appropriate repairs were completed.The steris service technician tested the unit, confirmed it to be operating to specifications and returned it to service.No additional issues have been reported.

Brand Name
RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET
Common Device Name
ENDOSCOPE DRYING AND STORAGE CABINET
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key18804340
Report Number9680353-2024-00010
Device Sequence Number7178211
Product Code PUP
UDI-Device Identifier00724995179854
UDI-Public00724995179854
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer02/02/2024
Not provided
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date03/08/2024
04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown